# SDR SWAA2017020911761

- Difficulty date: January 29, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 42,184 hours, 24,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM GIRT BAR FASTENER HOLE CORRODED AT BS 986.5, LBL 38.  REPAIRED FLOORBEAM PER EA.
